Chair of Mathematics, Statistics and Geometry (380)

Organisational unit: Chair

Research output

  1. Published

    A Number System with Base

    Rossi, L. & Thuswaldner, J., 2022, In: The American mathematical monthly. 129.2022, 6, p. 539-553 15 p.

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    A note on two theorems of C. Dong and J. Wang concerning combinatorial identities

    Kräuter, A. R., 2008, In: Modern applied science. 2, p. 50-52

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    A note on normal numbers in matrix number systems

    Madritsch, M., 2007, In: Mathematica Pannonica. 18, p. 219-227

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    A new criterion for disk-like crystallographic reptiles

    Loridant, B., Luo, J. & Thuswaldner, J., 2008, Topology proceedings. Vol. 31 [2007]. p. 593-610 (Topology proceedings / Mathematics Department, Auburn University).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  5. Published

    Analytic iteration and power roots

    Reich, L. & Kräuter, A. R., 1981, In: Comptes rendus mathématiques de l'Académie des Sciences. 3, p. 247-250

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    Analysis of linear combination algorithms in cryptography

    Grabner, P. J., Heuberger, C., Prodinger, H. & Thuswaldner, J., 2005, In: ACM transactions on algorithms. 1, p. 123-142

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    A modified cellular automaton method for polydimensional modelling of dendritic growth and microsegregation in multicomponent alloys

    Michelic, S., Thuswaldner, J. & Bernhard, C., 2012, IOP Conf. Series: Materials Science and Engineering. p. 1-9

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  8. Published

    ALTERNATING N-EXPANSIONS

    Dajani, K. & Langeveld, N., 7 Aug 2022, In: INTEGERS: Electronic Journal of Combinatorial Number Theory. 2022, 22, 25 p., A65.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    A lower bound for Cusick’s conjecture on the digits of n + t

    Spiegelhofer, L., Jan 2022, In: Mathematical proceedings of the Cambridge Philosophical Society. 172.2022, 1, p. 139-161 23 p.

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    A hybrid result related to Waring´s Problem, squarefree numbers, and digital restrictions.

    Jancevskis, M., 2010, In: Mathematica Pannonica. 21, p. 37-58

    Research output: Contribution to journalArticleResearchpeer-review